Ibuprofen

Advil Suspension 60mL

Price

₱88.57

Dosage Form

Suspension

Sold by

1 bottle

Contents/Formulation

Each 5mL contains: Ibuprofen 100mg.

Indication

For fever & pains due to headache & toothache, & those associated with colds, flu & sore throat.

Stocks Available:

3 left

From the Same Brand

These are products from the same collection.

Stay Connected

Sign up for our email newsletter

Get the latest promos and discounts from your personal online pharmacy.

No more waiting

We offer same day delivery


₱60

For orders above P1,500


₱159

For orders below P1,500


₱60

For orders above P1,500


₱159

For orders below P1,500